# SDR AALA972108

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORD - FLT 72 - EN ROUTE HNL/ORD DURING CRUISE, EMERGENCY FLOOR  LIGHTS AT RIGHT AISLE IN FIRST CLASS CABIN ILLUMINATED.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPAIRED WIRING AT TERMINAL BURNDY BLOCK A53-22 TO 7X7A AT AMI-8 CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
